# SDR ASAA2024091452943

- Difficulty date: September 14, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 56,497 hours, 17,194 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 986 HAS CORROSION FROM LBL 48 TO RBL 48. GROUNDED - YES. REMOVED CORROSION FROM FLOOR BEAM AT STA 986 LBL 48 TO RBL 48 TWO SPORTS ON BEAM WERE FOUND TO BE OUT OF LIMITS AND WERE REPAIRED IAW B737-800 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 1 AND ALTERNATIVE 3 RESPECTIVELY. REMAINDER OF FLOOR BEAM FOUND TO BE IN LIMITS IAW B737-800 SRM 53-70-51-1A-1. APPLIED BLENDOUT MARKINGS IAW B737-800 AMM PGBLK51-05-01-701.W= 1" O= .15" R= .124" L= 3/4" D= .026".
